# SDR CALA2016031400163

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 25,295 hours, 8,754 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21015
- Part serial: 5830
- Condition: Leaking
- Location: Rt Mlg
- Part time: 25,295 hours, 8,754 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACT ACTUATOR LEAKING AT CYLINDER HOUSING.  REPLACED RT MLG RETRACT ACTUATOR IAW AMM 32-32-11-400- 801.  OPERATIONS & LEAK CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1885502, SN OFF 05830, ACTUATOR, MLG, OFF 29-3211-9-0001 5830 ON 29-3211-9-0001 1346.
